Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 19, Number 2

All articles in this issue are freely accessible.

Three-dimensional flows inside a cylinder
Thomas C. Benton.
Quart. Appl. Math. 19 (1961), 81-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 141299
On the time derivative of tensors in mechanics of continua
P. M. Naghdi and W. L. Wainwright.
Quart. Appl. Math. 19 (1961), 95-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 133968
On the equations of extensional motion of crystal plates
R. D. Mindlin and H. L. Cooper.
Quart. Appl. Math. 19 (1961), 111-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 158589
Stress in the vicinity of a crack in a thick elastic plate
M. Lowengrub.
Quart. Appl. Math. 19 (1961), 119-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 128696
On a problem of minimum weight design
Zenon Mróz.
Quart. Appl. Math. 19 (1961), 127-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135327
Hydrodynamic inertia coefficients for a slender body with a sail
Theodore R. Goodman and Ralph Greif.
Quart. Appl. Math. 19 (1961), 137-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 128741
A new interpretation of the plastic minimum principles
Philip G. Hodge Jr..
Quart. Appl. Math. 19 (1961), 143-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134558
On the simultaneous diagonalization of two semi-definite matrices
Robert W. Newcomb.
Quart. Appl. Math. 19 (1961), 144-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 124336
An upper bound on right half plane zeros
Dov Hazony.
Quart. Appl. Math. 19 (1961), 146-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 124506
The distribution of quadratic functionals
John B. Thomas and Eugene Wong.
Quart. Appl. Math. 19 (1961), 150-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142134
Further extensions of Schuster’s integral
E. T. Kornhauser.
Quart. Appl. Math. 19 (1961), 153-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 126564
Note on the Poincaré boundary-value problem
E. E. Jones.
Quart. Appl. Math. 19 (1961), 155-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 126055
On matrix differential equations
John Jones Jr..
Quart. Appl. Math. 19 (1961), 157-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143984
Further properties of certain classes of transfer functions. II
A. H. Zemanian.
Quart. Appl. Math. 19 (1961), 158-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134186
On the definition of stress rate
E. F. Masur.
Quart. Appl. Math. 19 (1961), 160-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 133969
Steady spheroidal vortices—More exact solutions to the Navier-Stokes equation
Vivian O'Brien.
Quart. Appl. Math. 19 (1961), 163-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137415
A note on uniqueness in classical elastodynamics
M. E. Gurtin and Eli Sternberg.
Quart. Appl. Math. 19 (1961), 169-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 129226

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website